# SDR AALA201902019021

- Difficulty date: January 28, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 20,498 hours, 8,184 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D5311219820005
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR PANEL ATTACH ANGLE AT FRAME 16, STRINGER 23L.  REPLACED THE ATTACH ANGLE IAW SRM 51-72-11-911-002, AND SRM 53-15-15-400-001-A.
